# SDR USAABB04054

- Difficulty date: June 19, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Filter
- Condition: Bypassing
- Location: Apu Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THE RIGHT IDG ON MEL AND THE APU OPERATING, THE APU PERFORMED AN AUTO SHUTDOWN.  THE FLIGHT RETURNED TO THE GATE.  MAINTENANCE FOUND IDG FILTER BYPASS BUTTON POPPED AND REPLACED THE IDG.  FURTHER ACTION ON THE APU PENDING.  (M)
